Singulair - oh no! put on Singulair on the 3rd November....had weird side effects ever since. Psychological ones increased to the point where I actually did think I was going nuts so went to see GP today who said ""Yes, stop those!"". But.....because I am seeing the hosp consultant he won't put me on anything else and has told me to ring the consultants secretary to say GP has agreed for me to stop Singulair in case he wants to see me before January. the meantime....back will come all the symptoms which are why I was put on Singulair in the first place!

I don't know......I can't take Uniphyllin or Singulair now because of side effects. What on earth am I going to take??!!??

Very frustrated and grumpy (but very relieved to have stopped Singulair!)


7 Replies

  • accolate or intal would be obvious choice, but lets hope things move quickly with the consultant, but don't hold your breath.

  • Lol Woody - ""Don't hold your breath"" - oh if only I could! Lol!!!!! ROTFL!!

    Sorry...that really tickled me.

    I don't think the consultant will see me before January cos I know he said he had trouble fitting me into another clinic so quickly for the Jan appt but wanted to see me again quick.

    I'll just have to keep everything crossed and be as careful as possible with avoiding infections etc :o(

  • Feejay,

    I've got past the bad dreams, but the night time cramping of lower leg or thigh is something else and can brings tears to the eye. Today, even my fingers are cramping up. Feel I can't always be blaming Singulair but what other explanation is there? Asthma review is a fortnight away and I'm seriously thinking of saying to my asthma nurse, That's it. No more.

    Best wishes

    GM xx

    PS Strangest side effect so far is really loud sneezing. Only started since 4th November. Doesn't half get in the way of sad/quiet moments on telly programmes. LOL

  • Lol GM! I just couldn't take it anymore....I feel hugely relieved. Did have some dreams last night but not as bad, I don't know how long it takes to leave your system, anyone know?

    No cramps yet's hoping!

    Good luck with your asthma review


  • Hi Fee, of course forgot, obvious choice is what strength inhaled steroid are you on, maybe a higher dose, or failing that, good old beta agonist tablet - bambec, less side effects than slow release theophylline.

  • Hi Woody,

    I'm already on Seretide 25/250 two puffs twice a day. The consultant wants to put in another med to try and reduce my steroid inhaler if we can get the asthma back under control.

    Have rung his secretary and left a message as told by the GP so will just have to wait and see now....unless I have a really bad splat and end up as an inpatient! No, no, no!


  • Fee, not an option to increase the ICS then, maxed out already, definitely add-on time.

You may also like...